zbMATH — the first resource for mathematics

Directed convex subgroups of ordered groups. (English) Zbl 0292.06005
06F15 Ordered groups
Full Text: EuDML
[1] Conrad P.: The structure of a lattice-ordered group with a finite number of disjoint elements. Michigan Math. J., 7, I960, 171-180. · Zbl 0103.01501
[2] Cristescu R.: Sur les groupes dirigés. Czech. Math. J., 10, I960, 12-26, · Zbl 0098.25102
[3] Jakubíková M.: O nekotorych podgruppach l-grupp. Mat.-fyz. čas., 12, 1962, 97-107.
[4] Fuchs L.: Častično uporjadočennyje algebraičeskije sistemy. Moskva 1965.
[5] Šik F.: Zum Disjunktivitätsproblem auf geordneten Gruppen. Math. Nachr., 25, 1963, 83-93. · Zbl 0107.02201
[6] Šik F.: Estructura y realizaciones de grupos reticulados. Mem. Fac. cienc. Univ. Habana, Ser. Mat., 1, 1964, 1-29.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.